Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Switched from iud to patch. Lower abdominal pain, intermittent bleeding. What's problem?

I'm 24 years old I have twin girls their 7 I was on the iud for about 5 to 6 years then switched to the patch for a couple weeks but I didn't think it was affective enough to I switched to the shot I only got one haven't been on any birth control since Feb which was when my next shot was due lately I've been have lower abdominal pain really bad cramps I'll bleed one day be off the next sometimes it's heavy sometimes it's light I haven't been to my doctors yet nor taken a pregnancy test could you tell me what's going on with my body
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. you were on IUCD as a birth control.. now switched over to progesterone patch. it is common to have intermittent bleeding when you are on progesterone... usually this withdrawl bleeding is painless.. see your gynaecologist to rule out any other causes for pain.. get one urine pregnancy test done... because ectopic pregnancies are common after withdrawl of IUCD and on progesterone. all the very best.
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor